# SDR QXEA2011121901404

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Broken
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 414AR AFT LOWER ATTACH POINT NUTPLATE STRUCTURE BROKE OFF.  ACFT DOWN FOR C-CHECK.  REMOVED BROKEN FLANGE IAW SRM 51-40-10-02-01.  MATCH DRILLED NEW FLANGE TO ACFT IAW SRM 51-40-07-02-01.  INSTALLED NEW FLANGE IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  PREPPED AND PRIMED IAW 51-25-10-02-01.  APPLIED TOP COAT AS REQUIRED IAW SRM 51-25-15-02-01.
